# SDR CKSA98319

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 450-510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, SEAT TRACK CORRODED BETWEEN BS 510 AND BS 520, BWL 199.8, RBL 12.  FOUND SEAT TRACK OUT OF LIMITS, STA 450 TO 510 IAW SRM 51-10-01.  ID MATERIAL PN BAC1520-1566.  REMOVED OUT OF LIMIT SEAT TRACK STA 450 TO 5510 IAW SRM 51-10-01.  REPAIRED IAW B747 SRM 53-10-03.  CORROSION TASK CARD NUMBER C53-210-03-4.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00396.
